Zero cancellation

Harry Dym, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The problem of eliminating the right half plane zeros of an rmvf (rational matrix valued function) G(z) with minimal realization G(z) = D + C(zI n - A)-1B by multiplication on the right by a suitably chosen J-inner rmvf Θ(z) is studied. The analysis exploits the theory of Smith-McMillan forms to extend the method of J-lossless conjugators that was introduced by Kimura to more general settings.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalLinear Algebra and Its Applications
Volume404
Issue number1-3
DOIs
StatePublished - 15 Jul 2005

Bibliographical note

Funding Information:
This research was partially supported by the German–Israeli Foundation for Scientific Research and Development under a G.I.F. grant and by the Israel Science Foundation under grant 300/02; HD thanks Renee and Jay Weiss for endowing the Chair that supports his research. ∗ Corresponding author. Tel.: +972 8 934 2902; fax: +972 8 934 4308. E-mail addresses: harry.dym@weizmann.ac.il (H. Dym), nevosh@math.biu.ac.il (S. Nevo).

Keywords

  • J-inner matrix valued functions
  • J-lossless conjugators
  • Pole cancellation
  • Riccati equations
  • Smith-McMillan forms
  • Stability
  • Zero cancellation

Fingerprint

Dive into the research topics of 'Zero cancellation'. Together they form a unique fingerprint.

Cite this